# SDR SWAA2012062005107

- Difficulty date: June 18, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 53,234 hours, 43,376 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435303
- Part serial: 1797
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER AMM.
